# SDR IPXA2025091060943

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 24,198 hours, 14,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ABOVE MAIN ENTRY DOOR WILL NOT RETAIN WIRING PINS DUE TO BEING RIPPED OUT CONNECTED WIRES IAW AMM 33-51-13.  OPS CHECKS GOOD. INSTALLED ENTRY DOOR LINING IAW AMM 25-23-41/401
